# SDR COMA086350

- Difficulty date: August 9, 2008
- Submitted: August 20, 2008
- Operation: Air carrier
- Aircraft: N965CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7131
- Aircraft time: 30,164 hours, 26,320 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE FUSELAGE FRAME DOUBLER AT FS 640.00 IS CRACKED.  COMPLIED WITH MODIFICATION K601R36009-R AT FS 640 IAW S/B 601R-53-061.  (S)
